# SDR DALA2021021000788

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 64,740 hours, 23,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1726670) DURING INSPECTION FOUND SKIN DAMAGE INCURRED AT FS 807 BTWN S-25L AND S-26L. DAMAGE REPAIRED PER ERA 589965-14.
